Free Access
Volume 5, 2001
Page(s) 105 - 118
Published online 15 August 2002
  1. J.T. Chayes, L. Chayes, G.R. Grimmett, H. Kesten and R.H. Schonmann, The correlation length for the high-density phase of Bernoulli percolation. Ann. Probab. 17 (1989) 1277-1302. [CrossRef] [MathSciNet]
  2. J.T. Chayes, L. Chayes and C.M. Newman, Bernoulli percolation above threshold: An invasion percolation analysis. Ann. Probab. 15 (1987) 1272-1287. [CrossRef] [MathSciNet]
  3. H.-O. Georgii, Spontaneous magnetization of randomly dilute ferromagnets. J. Statist. Phys. 25 (1981) 369-396. [CrossRef] [MathSciNet]
  4. G. Grimmett, Percolation. Springer-Verlag, Berlin, 2nd Edition (1999).
  5. O. Häggström, Positive correlations in the fuzzy Potts model. Ann. Appl. Probab. 9 (1999) 1149-1159. [CrossRef] [MathSciNet]
  6. O. Häggström, R.H. Schonmann and J.E. Steif, The Ising model on diluted graphs and strong amenability. Ann. Probab. 28 (2000) 1111-1137. [CrossRef] [MathSciNet]
  7. O. Häggström, Coloring percolation clusters at random. Stoch. Proc. Appl. (to appear). Also available as preprint (2000).
  8. H. Kesten and Yu. Zhang, The probability of a large finite cluster in supercritical Bernoulli percolation. Ann. Probab. 18 (1990) 537-555. [CrossRef] [MathSciNet]
  9. C.M. Newman, Normal fluctuations and the FKG inequalities. Comm. Math. Phys. 74 (1980) 119-128. [CrossRef] [MathSciNet]
  10. C.M. Newman and L.S. Schulman, Infinite clusters in percolation models. J. Statist. Phys. 26 (1981) 613-628. [CrossRef] [MathSciNet]
  11. C.M. Newman and L.S. Schulman, Number and density of percolating clusters. J. Phys. A 14 (1981) 1735-1743. [CrossRef] [MathSciNet]
  12. Yu. Zhang, A martingale approach in the study of percolation clusters on the Formula lattice. J. Theor. Probab. 14 (2001) 165-187. [CrossRef]